I dont think it has stopped working for you I think you need to let it get right back into your system and prolly just a tad more than u took before ......thats just my opinion.........
Have you talked this over with doc and also being on the Lexapro it may take longer to get full benefits from the paxil .......I personally would talk to doc and see if you can work this out with the paxil.......
Maybe you need something short term as well right now until it does work fully
Just a thought
Welcome to HW glad you found us and hoping you are staying with us ..plenty of support here for you and all great ppl here........
Contribute today to support Healing Well Forums...Donate @
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease
DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
Be Thankful for the Difficult times..During those times we GROW
EMPATHY is Always Better than APATHY
Walk With Us We Will Take your Hand .......